# SDR ASAA0240027

- Difficulty date: March 5, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 2897 · Fuel System Wiring
- Part: Module
- Part number: 6937335129
- Part serial: DO2624
- Condition: Burned
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER TAKEOFF AT SEVERAL HUNDRED FEET,  NR 1 FUEL TANK FORWARD PUMP LIGHT ILLUMINATED IN CONJUNCTION WITH A 'POP' FOLLOWED BY SMOKE IN THE COCKPIT AND AN ELECTRICAL SMELL.  RETURNED TO FIELD AND LANDED UNEVENTFULLY.  FOUND SHORT CIRCUIT BETWEEN OPEN AND CLOSED WIRE OF NR 1 ENGINE SHUTOFF VALVE AND THE 115 VOLT AC RETRACT WIRE FOR THE OUTBOARD LANDING LIGHT. REMOVED AND REPLACED FUEL SYSTEM MODULE ASSEMBLY.  OPERATIONAL CHECKED NORMAL IAW MM.  (M)
